MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG
Model Number 828814PL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a certas valve (id 828814pl) was implanted to treat hydrocephalus with pressure setting 1.The valve broke about 1 month after implantation due to siphonguard disconnection from valve mechanism.Therefore, the valve was removed and replaced on (b)(6) 2022.Based on information provided, there was a fluid collection that appeared underneath the shunt incision.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.The certas valve was not returned for evaluation (as per customer, product not available); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CRTS SM IL SG VLV ONLY
Common Device Name
CERTAS PLUS SMALL & RA W/SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15971942
Report Number3013886523-2022-00573
Device Sequence Number6210843
Product Code JXG
UDI-Device Identifier10381780529378
UDI-Public(01)10381780529378(17)270731(10)6532370
Combination Product (Y/N)N
PMA/510(K) Number
K182265
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number828814PL
Device Catalogue Number828814PL
Device Lot Number6532370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date02/21/2023
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown